# SDR ASOA201000935

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOORBEAM CAP IS CORRODED BEYOND REPAIR AT LBL 27 FROM FS 569.00 TO FS 621.00.  EC/TC REQUIRED FOR REO 601R-53-61-3400 REV.H.  COMPLIED WITH EC/TC REO 601R-53-61-3400 IAW REO 601R-53-61-3400 REV.H
